Low blood pressure , "pots" or misdiagnosed ?

Patient

Q: I am an 19 year old female . I'm 5'2 115 lbs . I have been experiencing pre syncope since I was 14 . It's worst in the mornings I feel weak as if I'm going to faint upon standing . My heart starts beating fast , and sometimes I get nauseas . A year ago I was diagnosed with Postural orthostatic tachycardia syndrome (POTS) . And put on Fludrocortisone . However it never really helped so I avoided taking it I don't pass out anymore unless I don't eat properly or don't get enough sleep . I was told I have low blood pressure but when I checked it today while sitting it was 110/71 heart rate 99. One minute later I checked it while standing it was then 118/71 heart rate 93 . My question is could I have been mis diagnosed ? Why do my legs feel weak while standing ? I also have upset stomach in the mornings . I have been checked for diabetes , anemia , sickle cell , leukemia , and numerous other things . All my blood work came back completely normal and I was told I am healthy . About two years ago the only thing that was different was my sodium levels were a little low . Why do my legs always feel weak when I'm walking and standing ? As if I could collapse like jello

Symptoms:  Weakness in legs upon standing and walking , pre syncope , increased heart rate , upset stomach in mornings . All of these are more frequent in the morning through out the day I am fine for the most part .
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have a birth mark on my penis that goes up to the foreskin. Why does it feel like it has dried out and has gone a ...

Q: I am 44, male, 20% overweight. My tailbone has been causing me pain - off and on - for the last eight months, when I ...

Q: One of the findings on my MRI report is: "A rudimentary disc space exists at the junction of the base of the odo...

Q: I have had a chronic cough since April. Treated for Allergy, Gerd, Post Nasal drip. Family Doctor, ENT, Pulmonologist...

Q: Since my doctor discontinued clonazepam and diazepam for severe anxiety I have hardly eaten in 4 months. In the last...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews